Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have fever, blister with red rashes. No pain or itch. What could this be?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
My husband has a fever of 102, a six inch wide blistered and oozing bright red skin rash on the left side of his torso, running from the middle of his stomach to the middle of his back, he says the rash is not painful or itchy. He also says he has a headache behind his eyes,the chills with muscle aches and pains. The rash started on Thursday with just a few bumps on his stomach. What could he have and how do we treat it and is this something he needs to go to an urgent care for.
Posted Sat, 27 Jul 2013 in Infections
Answered by Dr. Ram Choudhary 5 hours later
Welcome to Healthcare Magic.
The eruption on one side of body areas are characteristically due to herpes oyster commonly also called shingles.
But some times bacterial and fungal infections can also cause such lesions.
Early diagnosis and treatment makes difference in duration of suffering so he should get prescribed the appropriate medication by a physician of the locality.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor